Alert archive / North Carolina / Flash Flood Warnings in 2007
Flash Flood Warning 18, NWS Blacksburg, VA
NWS Blacksburg, VA issued this flash flood warning at Jul 16, 2007, 5:03 PM EDT for Wilkes County, North Carolina. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 16, 2007, 5:03 PM EDT (21:03 UTC)
- Expired
- Jul 16, 2007, 8:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Blacksburg, VA
- Area
- Counties, with a storm outline in the text
- Flood severity
- None
County Wilkes County, NC
The radar
The Roanoke radar (KFCX), 109 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.1 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 85 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 1015 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KRNK 162105
FFWRNK
NCC193-170000-
/X.NEW.KRNK.FF.W.0018.070716T2103Z-070717T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
503 PM EDT MON JUL 16 2007
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL WILKES COUNTY IN NORTHWEST NORTH CAROLINA
* UNTIL 800 PM EDT
* AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.
* THE STORM PRODUCING FLASH FLOODING WILL OTHERWISE REMAIN OVER
MAINLY RURAL AREAS OF THE INDICATED COUNTY...BETWEEN DOUGHTON
PARK...ABSHER AND SPRINGFIELD.
FLASH FLOODING CAN BE EXPECTED ALONG BELL BRANCH AND BASIN CREEK.
THIS WILL AFFECT BELL BRANCH ROAD...AND LONGBOTTOM ROAD.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
PLEASE RELAY REPORTS OF FLOODING TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1...8 6 6...2 1 5...4 3 2 4.
LAT...LON 3629 8124 3632 8106 3643 8109 3641 8116
3637 8122
$$
WP1 follow-up statement
000
WGUS71 KRNK 162353
FFSRNK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
752 PM EDT MON JUL 16 2007
NCC193-170002-
/X.EXP.KRNK.FF.W.0018.000000T0000Z-070717T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WILKES NC-
752 PM EDT MON JUL 16 2007
...THE FLASH FLOOD WARNING WILL EXPIRE AT 800 PM EDT FOR NORTHERN
WILKES COUNTY...
NO REPORTS OF FLOODING WERE RECEIVED...AND RAIN HAD ENDED...THUS THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.
IF YOU WITNESSED FLOODING IN NORTHERN WILKES COUNTY...PLEASE CONTACT
THE NATIONAL WEATHER SERVICE TOLL FREE AT...1...8 6 6...2 1 5...4 3
2 4.
LAT...LON 3629 8124 3632 8106 3643 8109 3641 8116
3637 8122
$$
WPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 3:21 PM EDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jul 16, 3:21 PM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 321 PM EDT MON JUL 16 2007 .SYNOPSIS... BERMUDA HIGH PRESSURE WILL KEEP A MORE TYPICAL SOUTHWEST FLOW OF HEAT AND HUMIDITY INTO THE REGION THIS WEEK. COOLER AND DRIER WEATHER ARE EXPECTED BY THE END OF THE WEEKEND AS HIGH PRESSURE MOVES INTO THE AREA. && .NEAR TERM /THROUGH TUESDAY/... 12Z SOUNDING AND UPPER AIR ANALYSIS SHOWS A VERY MOIST AIRMASS EXTENDING NORTHEASTWARD INTO THE SOUTHERN APPALACHIANS. THE WEAK FRONT JUST TO OUR NORTH REMAINS STATIONARY. AFTERNOON HEATING IS STILL EXPECTED TO PROVIDE INSTABILITY FOR DEEP CONVECTION...WITH THE INITIAL LIFT IN THE MTNS...PARTICULARLY IN LOW LEVEL CONVERGENCE ALONG THE BLUE RIDGE IN SW VA AND NW NC. ANOTHER LOW LEVEL FOCUS EARLY MAY BE THE WEAK BOUNDARY MOVING INTO THE WESTERN SLOPES AREAS OF SOUTHERN WV AT THIS TIME. SO...WE HAVE RAISED THE POPS THIS AFT ALONG THE BLUE RIDGE AND IN THE GREENBRIER AREA INTO THE LOW LIKELY RANGE. HAVE ALSO RAISED POPS TO HIGHER CHANCE IN THE PIEDMONT AS STORM MOTION FOR ANY DEVELOPMENT ALONG THE BLUE RIDGE WILL BE EAST-SOUTHEAST. MODIFIED 12Z SOUNDINGS SHOW THE POTENTIAL FOR CAPES >2000 J/KG...AND ALSO A THREAT OF WET DOWNBURSTS WITH VERY HIGH DCAPES AND SFC TO MID LEVEL DELTA THETA-E. THERE WILL ALSO BE A TENDENCY TO BACK BUILD WITH PROPAGATION VECTORS LESS THAN 10 KNOTS...SO THERE WILL BE HEAVY DOWNPOURS IN THE STRONGER CELLS. FOR THAT REASON... WE HAVE ADDED IN THE CHANCE FOR GUSTY WINDS AND HEAVY DOWNPOURS. LINGERING INSTABILITY ALONG THE BLUE RIDGE WILL ALLOW SCT TSRA TO CONTINUE THROUGH THE EVENING B4 FADING DUE TO LOSS OF HEATING. PATCHY FOG AGAIN POSSIBLE FOR THE OVERNIGHT. ACTIVITY SHOULD END AROUND OR A LITTLE AFTER MIDNIGHT WITH PATCHY FOG DEVELOPING MY MORNING. LOWS IN THE LOW TO MID 60S ARE EXPECTED IN THE MOUNTAINS WITH MID TO UPPER 60S IN THE PIEDMONT. TUESDAY SHOULD BE A NEAR REPEAT OF TODAY CONCERNING BEST CHANCES OF SHOWERS AND STORMS IN THE MOUNTAINS OF NC AND NEIGHBORING SW VA WITH DEVELOPMENT BEGINNING AROUND MID-DAY. HIGH TEMPERATURES AT OR SLIGHTLY ABOVE THOSE OF TODAY ANTICIPATED. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/... NOT MUCH CHANGE FROM THE ONGOING FORECAST IS EXPECTED. THE AREA WILL STILL BE UNDER THE TROUGH AXIS OF A GENERAL BROAD TROUGH THAT WILL EXTEND FROM THE UPPER MISSISSIPPI VALLEY EAST TO NOVA SCOTIA. SURFACE HIGH PRESSURE OFF THE COAST OF SOUTH CAROLINA WILL CONTINUE TO ALLOW FOR A TRAJECTORY OF GOOD MOISTURE FLOW INTO THE REGION. THE RESULT WILL BE MAINLY AFTERNOON AND EVENING SHOWERS AND STORMS ACROSS THE REGION. THE BEST COVERAGE INITIALLY WILL BE ACROSS THE MOUNTAINS...AND THEN THIS ACTIVITY WILL SHIFT EASTWARD INTO THE PIEDMONT DURING THE EVENING AND OVERNIGHT HOURS. NO BIG CHANGES EITHER FOR TEMPERATURES...LOW TO MID 80S IN THE MOUNTAINS...WITH READINGS AROUND 90 IN THE PIEDMONT. FOR LOWS...MID TO UPPER 60S IN THE MOUNTAINS WITH READINGS AROUND 70 IN THE PIEDMONT. && .LONG TERM /FRIDAY THROUGH MONDAY/... AS WE HEAD INTO THE WEEKEND...THE TROUGH IN THE EAST IS ONLY GOING TO INTENSIFY AND SHARPEN IN RESPONSE TO BOTH A SHORTWAVE TROUGH HEADING INTO IT YIELDING POSITIVE REINFORCEMENT...AND ALSO A RIDGE IN WESTERN CONUS STRENGTHENING AND SHIFTING A BIT WESTWARD. THE RESULT WILL BE A CONTINUATION OF SHOWERS AND STORMS ON FRIDAY. BY SATURDAY THOUGH...PRECIPITATION CHANCES WILL BE LIMITED TO MAINLY ISOLATED ACTIVITY AS THE MAIN JET AND SURFACE COLD FRONT ASSOCIATED WITH THE UPPER TROUGH MOVES SOUTH OF THE REGION. SUNDAY AND MONDAY COOL HIGH PRESSURE WILL BE IN CONTROL OF OUR WEATHER ALLOWING FOR DRY WEATHER AND BELOW NORMAL TEMPERATURES. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... DIURNALLY DRIVEN SCATTERED SHRA/TSRA HAVE DEVELOPED AS EXPECTED...SO FAR THE MAJORITY OF THE ACTIVITY HAS BEEN ALONG AN EASTWARD MOVING BOUNDARY THAT CURRENTLY EXTENDS ACROSS SOUTHWEST VIRGINIA BETWEEN BLUEFIELD AND ROANOKE. I CANNOT RULE OUT TSTMS AT ANY AIRPORT...BUT THE BEST CHANCES WIL BE AHEAD OF THIS EASTWARD MOVING BOUNDARY...WHICH INCLUDES ROA...LYH AND DAN. I HAVE PUT IN TEMPO PERIODS FOR WHEN THE BEST CHANCE OF TSTMS AT THOSE AIRPORTS IS. THE STORMS WILL HAVE A POTENTIAL FOR STRONG WIND GUSTS SO I INCLUDED GUSTS TO 25 KTS AT THIS TIME. I LEFT VICINITY TSTMS IN FOR LWB AND BLF. MOST TSTM ACTIVITY SHOULD EITHER BE DISSIPATED BY 00Z...OR IN THE PIEDMONT WILL HAVE MOVED EAST OF DAN SHORTLY AFTER 01Z. THERE WILL BE A GOOD CHC OF MVFR FOG OVERNIGHT AT ALL LOCATIONS...AND POSSIBLY IFR AT LYH AND DAN. LWB HAS A GOOD CHC OF A BRIEF PERIOD OF LIFR FOG TOWARD MORNING. LOOKS LIKE A REPEAT ON TUESDAY...WITH PEAK OF ACTIVITY COINCIDING WITH WARMEST PART OF THE DAY 18-24 UTC (2PM- 8PM). LCL IFR CIGS VSBYS ANTICIPATED IN THE VCNTY OF THE THUNDERSTORMS. ASIDE FROM DIURNAL THUNDERSTORM THREAT...MAINLY VFR CONDITIONS ANTICIPATED DURING THE DAY WITH MVFR AT NIGHT. LOWER RESTRICTIONS AT NIGHT ARE DUE TO FORMATION OF FOG AND HAZE. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...DS NEAR TERM...DS/JJ SHORT TERM...DS LONG TERM...DS AVIATION...JJ
Hazardous weather outlook, Jul 16, 2:14 PM EDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 214 PM EDT MON JUL 16 2007 NCZ001>006-018>020-VAZ007-009>015-018>020-022>024-WVZ042>045-171815- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON- CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-MERCER-SUMMERS- MONROE-GREENBRIER- 214 PM EDT MON JUL 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS MAY PRODUCE LOCALIZED POOR DRAINAGE FLOODING. PENNY SIZED HAIL AND STRONG WIND GUSTS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED TUESDAY THROUGH SATURDAY. SOME OF THE STORMS MAY CONTAIN VERY HEAVY RAIN WHICH COULD PRODUCE LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. VAZ016-017-032>035-043>047-058-059-171815- CARROLL-FLOYD-PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA- CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE- 214 PM EDT MON JUL 16 2007 ...SEVERE THUNDERSTORM WATCH 523 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM. SCATTERED STRONG THUNDERSTORMS WILL BE MOVING THROUGH THE AREA...AND A FEW OF THE STORMS MAY PRODUCE DAMAGING WIND GUSTS AND PENNY SIZED HAIL. ANY OF THE STRONG STORMS MAY PRODUCE LOCALIZED POOR DRAINAGE FLOODING...AND STRONG WIND GUSTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED TUESDAY THROUGH SATURDAY. SOME OF THE STORMS MAY CONTAIN VERY HEAVY RAIN WHICH COULD PRODUCE LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 16, 3:30 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
330 PM EDT MON JUL 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG BIG ISLAND 37.53N 79.37W
07/16/2007 BEDFORD VA PUBLIC
LARGE TREE BLOCKING ROUTE 122
0152 PM HAIL CHRISTIANSBURG 37.14N 80.40W
07/16/2007 M0.75 INCH MONTGOMERY VA PUBLIC
NEAR NEW RIVER VALLEY MALL
&&
JWHITESpecial weather statement, Jul 16, 3:31 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 331 PM EDT MON JUL 16 2007 VAZ043-162030- HENRY VA- 331 PM EDT MON JUL 16 2007 AT 329 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 3 MILES NORTH OF BASSETT...MOVING SOUTHEAST AT 15 MPH. THE THE LINE OF STRONG THUNDERSTORM WILL BE NEAR... STANLEYTOWN...FIGSBORO AT 345 PM EDT...COLLINSVILLE AT 350 PM EDT... VILLA HEIGHTS...FIELDALE AT 355 PM EDT... EXPECT FREQUENT DANGEROUS LIGHTNING IN THE PATH OF THIS STORM...ALONG WITH WINDS GUSTING TO 45 MPH. LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR UPDATES ON THIS DEVELOPING SITUATION. KM
Special weather statement, Jul 16, 4:00 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 400 PM EDT MON JUL 16 2007 VAZ013-162045- PULASKI VA- 400 PM EDT MON JUL 16 2007 AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES NORTHEAST OF ALLISONIA...MOVING EAST AT 10 MPH. THE STRONG THUNDERSTORM WILL BE NEAR...CLAYTOR LAKE STATE PARK AT 405 PM EDT...GRAYSONTOWN AT 420 PM EDT... WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS...HAIL OR FLOODING TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING 1...8 6 6...2 1 5...4 3 2 4. WP
Special weather statement, Jul 16, 4:17 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 417 PM EDT MON JUL 16 2007 VAZ017-162100- FLOYD VA- 417 PM EDT MON JUL 16 2007 AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER INDIAN VALLEY...MOVING EAST AT 20 MPH. THE STRONG THUNDERSTORM WILL BE NEAR...ALUM RIDGE AT 430 PM EDT...WILLIS AT 435 PM EDT...AND FLOYD AT 455 PM EDT. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS...HAIL OR FLOODING TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING 1...8 6 6...2 1 5...4 3 2 4. WP
Special weather statement, Jul 16, 4:48 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 448 PM EDT MON JUL 16 2007 VAZ016-162145- CARROLL VA- 448 PM EDT MON JUL 16 2007 AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 4 MILES SOUTHEAST OF HILLSVILLE...OR ABOUT 2 MILES NORTHWEST OF GLADESBORO...MOVING EAST AT 20 MPH. THE THE LINE OF STRONG THUNDERSTORM WILL BE NEAR...LAUREL FORK AT 515 PM EDT... EXPECT FREQUENT DANGEROUS LIGHTNING IN THE PATH OF THIS STORM...WITH WINDS GUSTING TO 45 MPH AND SMALL HAIL. LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR UPDATES ON THIS DEVELOPING SITUATION. KM
Local storm report, Jul 16, 4:50 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
450 PM EDT MON JUL 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG BASSETT 36.77N 79.98W
07/16/2007 HENRY VA COUNTY OFFICIAL
TREES DOWN BLOCKING SEVERAL ROADS IN TOWN
0400 PM TSTM WND DMG COLLINSVILLE 36.72N 79.91W
07/16/2007 HENRY VA COUNTY OFFICIAL
TREES BLOCKING SEVERAL ROADS IN TOWN
0415 PM HAIL BASSETT 36.77N 79.98W
07/16/2007 M1.00 INCH HENRY VA TRAINED SPOTTER
&&
JWHITEThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 4:53 PM EDT | Severe Thunderstorm Warning | RNK | Wilkes | 52 min |
| Jul 16, 5:41 PM EDT | Severe Thunderstorm Warning | RNK | Stokes | 64 min |
Nearby
Flash Flood Warnings in North Carolina, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.